# SDR SWAA2013100220690

- Difficulty date: September 26, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N756SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27872
- Aircraft time: 50,413 hours, 29,398 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERTICAL PRESSURE DECK WEB CRACKED AT BS 663 BETWEEN LBL 34.5 & LBL 44.0.  REPAIRED WEB IAW SRM.
